MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STANDARD 36MM DIAMETER BEARING; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. STANDARD 36MM DIAMETER BEARING; PROSTHESIS, SHOULDER
Catalog Number 110031424
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) g2: foreign- japan customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised two weeks post-initial implantation due to head dislocation.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11 corrected section: h4 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device is used for treatment.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
STANDARD 36MM DIAMETER BEARING
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21102351
Report Number0001822565-2025-00087
Device Sequence Number21122383
Product Code KWS
UDI-Device Identifier00887868231551
UDI-Public(01)00887868231551(17)290409(10)66625669
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031424
Device Lot Number66625669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
115310 J7699355 COMP RVRS SHLDR GLNSP STD36MM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown